Differential and Integral Equations

The Bellman equation for constrained deterministic optimal control problems

Stefania Bortoletto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 905-924.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032242

Mathematical Reviews number (MathSciNet)
MR1222309

Zentralblatt MATH identifier
0798.35031

Subjects
Primary: 49L25: Viscosity solutions
Secondary: 35B37

Citation

Bortoletto, Stefania. The Bellman equation for constrained deterministic optimal control problems. Differential Integral Equations 6 (1993), no. 4, 905--924. https://projecteuclid.org/euclid.die/1370032242


Export citation